MathSciNet Relay Station
MathSciNet bibliographic data
MR2748187 (2012c:60134) 60G51 (60G52 60G70)
Michna, Zbigniew Formula for the supremum distribution of a spectrally positive $\alpha$-stable Lévy process. Statist. Probab. Lett. 81 (2011), no. 2, 231–235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement